# SDR SIMA20140210004

- Difficulty date: February 10, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 27,198 hours, 24,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Part serial: 6104
- Condition: Worn
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FLASHLIGHT HOLDER WORN.  R & R REAR FLASHLIGHT HOLDER ASSEMBLY IAW AMM 33-50-16. OPERATIONS CHECKED GOOD.
